# SDR USAA20090422SB063

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE LEFT SEAT MOUNTED EXIT LIGHT AT EXIT ROW WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY EXIT LIGHT AND TESTED PER MM 33-51-12-5-700-801.  OPERATIONAL TEST GOOD.
